# SDR IPXA12572148

- Difficulty date: February 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 144N50163
- Condition: Corroded
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO TRACK STA 1060 TO 1100, LBL 60, 3 EA NUTPLATES CORRODED.  REMOVED CORROSION.  ORIGINAL MATERIAL THICKNESS .075 MAX LOSS OF .020 WITH .055 REMAINING IS OUT OF LIMITS IAW 53-00-52-1A1.  ACCOMPLISHED STEPS OF EA 120230 IR EO B757-5310-46193-A.
